# SDR CKSA97419

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 528
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C1-12 CHECK INSPECTION, FOUND NR 3 TANK WS 528 INNER FWD PANEL CRACKED.  REMOVED CRACKED AREA AND REPAIRED IAW SRM 51-40-02 FIG 1.  NON-ROUTINE TASK CARD NUMBER 108546.
